You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Products of Constant Curvature Spaces with a Brownian Independence Property
H. R. Hughes
Proceedings of the American Mathematical Society
Vol. 126, No. 11 (Nov., 1998), pp. 3417-3425
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119164
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The time and place Brownian motion on the product of constant curvature spaces first exits a normal ball of radius ε centered at the starting point of the Brownian motion are considered. The asymptotic expansions, as ε decreases to zero, for joint moments of the first exit time and place random variables are computed with error O(ε 10). It is shown that the first exit time and place are independent random variables only if each factor space is locally flat or of dimension three.
Proceedings of the American Mathematical Society © 1998 American Mathematical Society